MathSciNet Relay Station
MathSciNet bibliographic data
MR1374923 (97e:58225) 58G25 (30F45)
Schmutz, Paul New results concerning the number of small eigenvalues on Riemann surfaces. J. Reine Angew. Math. 471 (1996), 201–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement